# SDR UALA2012101805965

- Difficulty date: October 17, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 48,205 hours, 12,626 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED IS INOP, NOT IND PRESSURE.  CHRONIC PROBLEM.  CREW COMPLIED WITH MEL.  APU BLEED VALVE IS CLOSED AND SWITCH IS PLACARD.  APU BLEED SHUT-OFF VALVE, FLOW SENSING MODULE REPLACED 16OCT2012.  PERFORMED OPS CHECK OF APU LOADED AND UNLOADED VOLTS FREQS AND PRESSURES WERE ALL NORMAL.
